# SDR DALA2019080104523

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: TOOL MARKS AND WEAR ON FRAME AND PREVIOUS REPAIR STA Y=1520 (BTW STRINGER 24RH-26RH) AT AFT CARGO COMPARTMENT (C2). PREVIOUS REPAIR WAS REPLACED PER ER/A 088365-14 REV. ORIG AND ALSO WAS REWORKED PER B757-200 SRM 51-10-02 PAR. 6. (UT) WAS ACCOMPLISHED ORIGINAL THICKNESS IN FRAME IS .063" AND MINIMMUM REMAINING THICKNESS IS .058" THEREFORE ITS WITHIN LIMITS PER B757-200 SRM 53-00-07 AD 1.
